# SDR CA110815017

- Difficulty date: August 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 40,635 hours
- Engine: Pwa PT6T3
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Control Tube
- Part number: 212001055101
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS CONTROL TUBE WAS REMOVED FROM THE AIRCRAFT AND AN INSPECTION WAS BEING CONDUCTED IN ACCORDANCE WITH B 212 MM CHAPTER 67 AND B 212 CR&O CHPATER 67. THE NYLATRON WEAR SLEEVES WERE REMOVED AND A RADIAL CRACK WAS REVEALED UNDER THE END SLEEVE. THE TUBE WAS PERMANENTLY REMOVED FROM SERVICE AND THE DAMAGED AREA WAS CUT OPEN FOR INVESTIGATION. IT WAS FOUND THAT CORROSION MAY HAVE BEEN THE CAUSE AS IT APPEARS THE CRACK INITIALLY STARTS FROM THIS POINT. THE ENTRY OF MOISTURE IN THIS AREA MAY HAVE INADVERTENTLY OCCURRED WHEN REPLACING EITHER CLEVIS. THE WEAR SLEEVES ARE TYPICALLY REPLACED AS AN ON CONDITION ITEM DUE TO OUT OF LIMITS WEAR.
